# SDR AMTA200700436

- Difficulty date: September 11, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM FLOOR SUPPORT UPPER CAP LOWER SURFACE AT BS 377.7, LBL 61.  REMOVED CORROSION, SRM 53-00-51-1A FOUND AREA OUT OF LIMITS SRM 53-00-51-2R-3 AND SRM 51-40-02.  (K)  REMOVED AND REPLACED FLOORBEAM UPPER CAP STATION 377.7 LBL 65 IAW SRM 53-00-51-2R-3 AND SRM 51-40-02.  (M)
